MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinity c co2 results.The following results were provided (normal co2 range 18-32 mmol/l): instrument sn: (b)(6).Sid (b)(6), (b)(6) 2025, initial result 21 mmol/l, previous result 26 mmol/l, sid (b)(6), (b)(6) 2025, initial result 23 mmol/l, previous result 46 mmol/l (on (b)(6) 2025).Instrument sn: (b)(6).Sid (b)(6), (b)(6) 2025, initial result 20 mmol/l, previous result 26 mmol/l (on (b)(6) 2025), sid (b)(6), (b)(6) 2025, initial result 20 mmol/l, previous result 24 mmol/l (on (b)(6) 2025).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Corrected data found in section b3 date of event.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.The customer stated that since they started using a different calibrator lot and replaced the dry tips, they noticed an improvement in co2 results.Review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified.Device history review did not identify any non-conformances or deviations with the complaint lot number and complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity c co2 results.The following results were provided (normal co2 range 18-32 mmol/l): instrument sn: (b)(6).Sid (b)(6), (b)(6) 2025 initial result 21 mmol/l, previous result 26 mmol/l, sid (b)(6), (b)(6) 2025 initial result 23 mmol/l, previous result 46 mmol/l (on (b)(6) 2025).Instrument sn: (b)(6).Sid (b)(6), (b)(6) 2025, initial result 20 mmol/l, previous result 26 mmol/l (on (b)(6) 2025), sid (b)(6), (b)(6) 2025 initial result 20 mmol/l, previous result 24 mmol/l (on (b)(6) 2025).No impact to patient management was reported.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21902078
Report Number3002809144-2025-00141
Device Sequence Number20988432
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)251231(10)67274UQ11
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number07P72-20
Device Lot Number67274UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C CARBON DIOXID, 08P72-01, 27832FD01; ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown